MathSciNet Relay Station
MathSciNet bibliographic data
MR491199 04A99 (90C05)
Dubois, Didier; Prade, Henri Operations on fuzzy numbers. Internat. J. Systems Sci. 9 (1978), no. 6, 613–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement